It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Gina on July 03, 2000 at 14:06:37:

Kind of a difficult situation. I am on a blood thinning medication for heart condition Five days ago I had three widsdom teeth removed. They brought me down on the medication so I could form a clot, which I did. In one of the sites it is quite large. Accoring to my oral surgeon I should not have any bleeding at this point. But since I am on the blood thinner again, It is a catch 22. I feel the thinning of the blood is causing the bleeding but I have to continue due to my heart. The bleeding did stop quickly, but has started up again in one of the sites.
Advice would be appreciated.
Thank you
Gina

Follow Ups

All times are GMT -7. The time now is 08:15 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!